# SDR CALA2017031700642

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 26,425 hours, 8,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY LIGHTS IN THE FIRST 6 ROWS OF THE ACFT WERE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AND CHARGER IAW 33-51-06-960-806.  OPS CHECKED GOOD.
